Inequalities for the moments of the eigenvalues of the schrödinger hamiltonian and their relation to sobolev inequalities

Elliott Lieb, Walter E. Thirring

Research output: Chapter in Book/Report/Conference proceedingChapter

6 Scopus citations

Abstract

Estimates for the number of bound states and their energies, ej ≤ 0, are of obvious importance for the investigation of quantum mechanical Hamiltonians.

Original languageEnglish (US)
Title of host publicationThe Stability of Matter
Subtitle of host publicationFrom Atoms to Stars: Fourth Edition
PublisherSpringer Berlin Heidelberg
Pages205-239
Number of pages35
ISBN (Print)3540420835, 9783540222125
DOIs
StatePublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Inequalities for the moments of the eigenvalues of the schrödinger hamiltonian and their relation to sobolev inequalities'. Together they form a unique fingerprint.

  • Cite this

    Lieb, E., & Thirring, W. E. (2005). Inequalities for the moments of the eigenvalues of the schrödinger hamiltonian and their relation to sobolev inequalities. In The Stability of Matter: From Atoms to Stars: Fourth Edition (pp. 205-239). Springer Berlin Heidelberg. https://doi.org/10.1007/3-540-27056-6_16